# SDR 2017FA0000347

- Difficulty date: August 4, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N1955V
- Make and model: Cessna 172M
- Aircraft serial: 17263804
- Engine: Lyc O320E2D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Component: Elt, King
- Component part number: AK4512
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED TEST OF THE INTERNAL G-WITCH.  ELT WOULD NOT SWITCH FROM STANDBY TO ACTIVATE DURING TEST.  OPERATIONAL CHECK OF ELT IN ON POSITION GOOD.
